Hemodynamics case study A 76-year-old was admitted to the me
Hemodynamics case study A 76-year-old was admitted to the medical… Hemodynamics case studyA 76-year-old was admitted to the medical floor with two days of nausea and vomiting. He has a history of diabetes, myocardial infarction five years ago, with a drug-eluting stent placed in his right coronary artery (RCA). At that time, he had an ejection fraction (EF) of 40%. On admission is vital signs were:BP 100/60 HR 124 RR 22 SaO2 93% The provider has ordered 0.9% NS at 125 ml/hr x 12 hours, then decrease to 75 ml/hr; hold all home meds; labs and cxr done; pt npo and remains on Room Air. Cardiac telemetry shows the following: 12 hours after admission, the patient’s vital signs are now:BP 88/52 HR 130 RR 28 SaO2 92% You review the lab results and note his WBC is 14,000; Potassium 5.2; BUN 22; Creatinine 2.0. 1. What will you tell the provider and what orders do you anticipate? What information would be important to have prior to speaking with the provider? You assess the patient and note no respiratory distress, prior 12-hour intake/output was 1500ml/50ml, and you note his extremities are cool and have weak pulses. The provider orders a 500ml 0.9% bolus and continue the fluids he has running at 125 ml/hr after the bolus is complete. You note no change in the patient’s VS after the bolus and the provider orders a second bolus 1 hr later. Vital signs after each bolus are as follows:BP 90/48 120/82 HR 140 140 RR 24 24 SaO2 92% 90% 2. What are your concerns? Why? What should you assess? You note the patient has bilateral crackles upon auscultation, and is now complaining of shortness of breath. You notify the provider and the patient is transferred to the CCU. A 12-lead, Echocardiogram, and cardiac enzymes are ordered. The provider places a central line in the right IJ and a right radial arterial line is placed. 3. What nursing interventions are important for invasive hemodynamic monitoring? Initial readings of the CVP are 18-20. His BP is 110/70. The echo reveals his EF is 20%, and the 12-lead shows ischemia in anterior leads. 4. What do you think is happening, and what orders do you anticipate? The provider orders furosemide 40mg IVP x1, and decrease IVF to 25 ml/hr. An interventional cardiologist is consulted. The patient voids 400ml and his vitals are now:BP 100/52 HR 120 RR 26 SaO2 88% The cardiologist places a PA catheter and the following is noted:CO 3.4 PVR93 CI 1.7 SVR1800 CVP16 HR 80 PCWP16 5. Why are the SVR and PCWP high and the CO/CI low? (Think shock states) The cardiologist orders a dobutamine drip as well as a nitroglycerin drip.6. What are the desired effects of these two drugs? What are the potential complications? After the two drips are started, the patient’s hemodynamics are as follows:CO 5.2 CI 2.6 CVP 10 PCWP 12 PVR 185 SVR 1000 HR 84 7. Is the patient doing better or worse? Are the treatments having the desired effect based on these findings? Health Science Science Nursing NR 341
LET THE EXPERTS DO YOUR HOMEWORK NOW
Do you have a similar question? Our professional writers have done a similar paper in past.
Give Us your instructions and wait for a professional assignment!
Get a plagiarism-free order today
we guarantee confidentiality and a professional paper and we will meet the deadline.
How it works
Will the writer plagiarize my essay?
You will get a plagiarism-free paper and you can get an originality report upon request.
Is this service safe?
All personal information is confidential and we have 100% safe payment methods. We also guarantee good grades